# SDR DLM88030212

- Difficulty date: March 5, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 28,206 hours, 21,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT WING INNER COVER SECOND PANEL FROM FUSELAGE.  REPAIRED LEAK.
